Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 27, 2012, 11:05 PM CDT for 4 counties in Minnesota; Pierce County, Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2012, 11:05 PM CDT (04:05 UTC)
- Expired
- May 27, 2012, 11:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
Counties Dakota County, MN, Freeborn County, MN, Goodhue County, MN, Steele County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 90 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 11:12 PM CDT | TSTM WND GST 50 | Wastedo, MN | RWIS CANNON FALLS US-52 MILE POST 90 |
| May 27, 11:41 PM CDT | TSTM WND GST 45 | 2 N Red Wing, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1850 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
448
WWUS83 KMPX 280405
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 PM CDT SUN MAY 27 2012
MNZ060-063-070-077-078-085-093-WIZ024-280445-
DAKOTA-FREEBORN-GOODHUE-HENNEPIN-PIERCE-RICE-STEELE-WASHINGTON-
1105 PM CDT SUN MAY 27 2012
AT 1103 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSEMOUNT TO DENNISON TO
CLARKS GROVE. THESE STORMS WERE MOVING EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
SOME COMMUNITIES IN THEIR PATH INCLUDE CANNON FALLS...ZUMBROTA...
HASTINGS...ELLSWORTH...OWATONNA...NORTHFIELD...AND RED WING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4357 9340 4437 9318 4484 9334 4484 9244
4445 9231 4445 9241 4437 9242 4435 9254
4419 9257 4419 9304 4354 9304
TIME...MOT...LOC 0404Z 270DEG 34KT 4476 9309 4437 9303
4372 9330
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 27, 6:50 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 27, 6:50 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 00Z TAFS
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 PM CDT SUN MAY 27 2012
.DISCUSSION...ISSUED 247 PM CDT
MAIN SHORT TERM CONCERNS DEAL WITH SVR WX LATER THIS AFTN/EVENING
AS A SLOW MOVING COLD FRONT AND ASSOCIATED MID-LEVEL SHRTWV WILL
COMBINE TO CREATE STRONG TO SVR TSRA ACROSS MOST OF THE FA. TIMING
REMAINS PROBLEMATIC DUE TO A FAIRLY STRONG CAP IN PLACE...BUT THIS
SHOULD QUICKLY ERODE ONCE THE SHRTWV MOVES TO THE NE AND MID-LEVEL
COOLING DEVELOPS THIS EVENING. SEE LATEST SPC FOR MORE
INFORMATION.
BASED ON SVR WX PARAMETERS...THE MAIN THREAT WILL BE INITIALLY
LARGE HAIL...THEN TRANSITION INTO A STRAIGHT LINE WND EVENT.
HOWEVER...NEAR THE WARM FRONT ACROSS CENTRAL MN...ISOLATED
TORNADOES ARE POSSIBLE...MAINLY BEFORE 8 PM. RESIDUAL SHRA/TSRA
WILL BE POSSIBLE EARLY MONDAY AS THE FRONT MOVES INTO EASTERN WI.
THE MAIN UPPER STORM SYSTEM ASSOCIATED WITH THE SVR WX ANTICIPATED
THIS EVENING WILL TRACK ALONG THE MN/CANADIAN BORDER. IN THE WAVE
OF THE CYCLONIC FLOW ARND THIS SYSTEM...-SHRA AND BELOW NORMAL
TEMPS ARE EXPECTED THRU TUE.
AFT TUE...A FAST MOVING STORM SYSTEM WILL TRACK ACROSS THE
NORTHERN ROCKIES...AND INTO THE MIDWEST. MODELS SEEM TO INDICATE
AN INVERTED TROUGH TYPE ENVIRONMENT ACROSS THE UPPER MIDWEST WHICH
WILL LIMITED SVR WX...BUT KEEP CONDS UNSETTLED AND COOLER THAN
NORMAL. IN THE WAVE OF THIS SYSTEM...EXPECT A WARM-UP BY THE END
OF THE WEEK...ALONG ANOTHER CHC OF TSRA/SHRA.
&&
.AVIATION.../00Z TAF ISSUANCE/
CONVECTION BEGINNING TO LIGHT UP ACROSS E NEB INTO SW MN AND NW WI
IN AREA OF VERY UNSTABLE AIRMASS AHD OF SFC CDFNT NOW MOVING INTO W
MN. SFC WNDS HAVE TURNED WLY AT AQP/MML AND PQN. MAIN SVR THREAT
WILL BE EAST OF THESE AREAS. SFC LOW IS NEAR FAR WITH WARMFNT
EXTENDING SE FROM LOW TO NEAR PKD TO HYR. EXPECT TSTMS TO CONTINUE
TO BECOME MORE WDSPRD THIS EVENING AS BETTER UPPER LEVEL DYNAMICS
MOVE INTO AREA. WEAK VORT MOVING NNE IN MOIST PLUME IS NOW IN NW IA
HELPING TO FIRE STORMS IN SC MN INTO NW WI. MAINLY UPPER TROF IS
NOW SWINING ACRS CNTL INTO E NEB/KS FIRING STORMS IN SW MN INTO E
NEB WHICH WILL BE LIFTING NE ACRS AREA LATER THIS EVENING/OVERNIGHT.
THREAT OF TSTMS SLIGHT AT AXN AND EAU NEXT 8 HOURS...BUT GOOD AT
REMAINDER OF TAFS. TSTMS WILL BE ENDING FROM SW TO NE LATE TONIGHT.
WLY WINDS BECOMING GUSTY TO 20-25KTS ON MONDAY BEHIND CDFNT.
KMSP...TSTMS WILL BECOME MORE WDSPRD AFT 02Z AS CONVECTION IN NEB/SW
MN LIFTS ACRS AREA. EXPECT PRDS MVFR/IFR IN HEAVIER STORMS. DCAPE
VALUES HIGH ENUF FOR SOME TSTMS TO PRODUCE POTENTIALLY STRONG WINDS
BEFORE 06Z. MAIN AREA OF TSTMS SHUD BE NE OF MSP BY 08Z. WLY WIDNS
GUSTING TO 20 KTS AFT 17Z. VFR CU WILL DEVELOP BY 18Z...MAINLY SCT
BUT OCNL BKN040.
/OUTLOOK/
TUESDAY...MVFR/VFR. WINDS NW AT 15G25KT
WEDNESDAY...VFR. WINDS LIGHT AND VARIABLE.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ANOKA-BENTON-BLUE
EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-
NICOLLET-RAMSEY-REDWOOD-RENVILLE-SCOTT-SHERBURNE-SIBLEY-
STEARNS-WASHINGTON-WATONWAN-WRIGHT.
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR POLK.
&&
JLT/BAPHazardous weather outlook, May 27, 11:06 AM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1106 AM CDT SUN MAY 27 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 280945- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1106 AM CDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT IT WILL BE HOT AND HUMID OVER MUCH OF THE REGION THIS AFTERNOON WITH TEMPERATURES WARMING INTO THE UPPER 80S TO MIDDLE 90S. THE HEAT INDEX WILL APPROACH NEAR 100 DEGREES OVER EASTERN AND SOUTHERN MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN. TAKE EXTRA PRECAUTIONS TODAY IF YOU WORK OR SPEND EXTENSIVE TIME OUTSIDE. IN ADDITION...THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS WESTERN MINNESOTA AS A COLD FRONT PUSHES IN FROM THE DAKOTAS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE... AS WELL AS A FEW TORNADOES. THE STORMS MAY PRODUCE HEAVY RAIN AND CAUSE FLASH FLOODING TONIGHT AS THEY PASS ACROSS CENTRAL AND SOUTHERN MINNESOTA AND FAR WESTERN WISCONSIN. FLOODING MAY ALSO DEVELOP ALONG THE ALREADY SWOLLEN RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW NON SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 27, 10:16 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 7 SW MILACA 45.69N 93.76W
05/27/2012 MILLE LACS MN TRAINED SPOTTER
LARGE TREES DOWN ON BENTON AND MILLE LACS COUTNY LINE.
&&
CARLYONSpecial weather statement, May 27, 10:42 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1042 PM CDT SUN MAY 27 2012
MNZ069-070-077-078-084-085-092-093-280430-
DAKOTA-FARIBAULT-FREEBORN-GOODHUE-RICE-SCOTT-STEELE-WASECA-
1042 PM CDT SUN MAY 27 2012
AT 1039 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEW PRAGUE TO NEAR
JANESVILLE TO THE MINNESOTA LAKE AREA. THEY WERE MOVING EAST AT 35
MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BRUSH CREEK.
VESELI.
WARSAW.
WASECA.
WELLS.
OTISCO.
MONTGOMERY.
WATERVILLE.
LAT...LON 4359 9394 4427 9343 4471 9354 4467 9279
4419 9289 4419 9304 4370 9304 4352 9309
TIME...MOT...LOC 0341Z 270DEG 12KT 4471 9356 4427 9343
4377 9384Local storm report, May 27, 10:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1049 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG GAYLORD 44.55N 94.22W
05/27/2012 SIBLEY MN LAW ENFORCEMENT
LARGE TREE DOWN ON DIVISION ST DOWNTOWN.
&&
CARLYONLocal storm report, May 27, 10:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1053 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 2 SE ARLINGTON 44.59N 94.05W
05/27/2012 SIBLEY MN LAW ENFORCEMENT
POWER LINES DOWN.
&&
CARLYONLocal storm report, May 27, 11:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1100 PM CDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL BLAINE 45.17N 93.21W
05/27/2012 M1.50 INCH ANOKA MN TRAINED SPOTTER
0830 PM HAIL 3 WNW BLAINE 45.18N 93.26W
05/27/2012 M1.00 INCH ANOKA MN TRAINED SPOTTER
0820 PM HAIL 2 ENE COON RAPIDS 45.19N 93.28W
05/27/2012 M0.88 INCH ANOKA MN TRAINED SPOTTER
0820 PM HAIL COON RAPIDS 45.17N 93.31W
05/27/2012 M0.88 INCH ANOKA MN TRAINED SPOTTER
0735 PM HAIL MINNEAPOLIS 44.96N 93.27W
05/27/2012 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, May 27, 11:05 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1105 PM CDT SUN MAY 27 2012
MNZ060-063-070-077-078-085-093-WIZ024-280445-
DAKOTA-FREEBORN-GOODHUE-HENNEPIN-PIERCE-RICE-STEELE-WASHINGTON-
1105 PM CDT SUN MAY 27 2012
AT 1103 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSEMOUNT TO DENNISON TO
CLARKS GROVE. THESE STORMS WERE MOVING EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
SOME COMMUNITIES IN THEIR PATH INCLUDE CANNON FALLS...ZUMBROTA...
HASTINGS...ELLSWORTH...OWATONNA...NORTHFIELD...AND RED WING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4357 9340 4437 9318 4484 9334 4484 9244
4445 9231 4445 9241 4437 9242 4435 9254
4419 9257 4419 9304 4354 9304
TIME...MOT...LOC 0404Z 270DEG 34KT 4476 9309 4437 9303
4372 9330The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Areal Flood Advisory | MPX | Chisago | 3 hr |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott | 60 min |
| May 27, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 48 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Sibley, Watonwan | 60 min |
| May 27, 7:39 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 51 min |
| May 27, 7:44 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 61 min |
| May 27, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 45 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 55 min |
| May 27, 7:55 PM CDT | Flash Flood Warning | MPX | Chisago | 5 hr |
| May 27, 8:07 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Renville | 53 min |
| May 27, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey | 34 min |
| May 27, 8:22 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 6 hr |
| May 27, 8:24 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Wright | 51 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 46 min |
| May 27, 8:33 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 57 min |
| May 27, 8:58 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec | 62 min |
| May 27, 9:15 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 45 min |
| May 27, 9:27 PM CDT | Flash Flood Warning | MPX | Blue Earth, Brown, Hennepin, McLeod, Meeker, Nicollet and 4 more | 6 hr |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Sherburne, Stearns | 62 min |
| May 27, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 62 min |
| May 27, 9:46 PM CDT | Flash Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Isanti and 2 more | 6 hr |
| May 27, 9:53 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns | 4 hr |
| May 27, 10:02 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin, Nicollet, Sibley, Waseca | 43 min |
| May 27, 10:09 PM CDT | Special Weather Statement | MPX | Mille Lacs, Morrison | 51 min |
| May 27, 10:19 PM CDT | Areal Flood Advisory | MPX | Kanabec, Mille Lacs, Morrison | 4 hr |
| May 27, 10:42 PM CDT | Special Weather Statement | MPX | Dakota, Freeborn, Rice, Steele, Waseca | 48 min |
| May 27, 11:00 PM CDT | River Flood Warning | MPX | Brown | 66 hr |
| May 27, 11:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 29 min |
| May 28, 12:58 AM CDT | Areal Flood Warning | MPX | Chisago | 6 hr |
| May 28, 9:34 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 6 days |
| May 28, 1:54 PM CDT | Special Weather Statement | MPX | Benton, Stearns | 66 min |
| May 28, 2:10 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 50 min |
| May 28, 2:26 PM CDT | Special Weather Statement | MPX | Benton, Mille Lacs | 64 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 61 min |
| May 28, 2:46 PM CDT | Severe Thunderstorm Warning | MPX | Benton | 44 min |
| May 28, 2:48 PM CDT | Special Weather Statement | MPX | Morrison | 42 min |
| May 28, 3:05 PM CDT | Special Weather Statement | MPX | Benton | 40 min |
| May 28, 3:26 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec, Sherburne | 79 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 45 min |
| May 28, 4:18 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 28, 4:51 PM CDT | Special Weather Statement | MPX | Chisago | 24 min |
| May 28, 5:33 PM CDT | Special Weather Statement | MPX | Chisago | 42 min |
| May 27, 7:18 PM CDT | Tornado Warning | MPX | Polk | 27 min |
| May 27, 11:26 PM CDT | Special Weather Statement | MPX | Dunn, Pepin, Pierce | 49 min |
| May 28, 5:49 PM CDT | Special Weather Statement | MPX | Polk | 56 min |
| May 28, 6:12 PM CDT | Special Weather Statement | MPX | Polk | 33 min |
Nearby
Special Weather Statements in Minnesota, 2012Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.